Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Roughness on scrotum, burning and redness. Diagnosed as eczema. Prescribed tablets and nuforce gm cream. How long should the cream be used?

Sir, 2 weeks back i felt some roughness on the skin of my scrotum . I rubbed it and immediately started feeling burning sensation, the skin then turned red. The next day i consulted a dermatologist and he told me it was eczema and gave me these tablets: oxidon plus, atarax and cream: nuforce gm. Now I have no itching or burning sensation but the skin is still red. How long should I use the cream? The tablets have been prescribed for a month. Can I use another tube of cream if one is finished? Do I apply it for a month?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You should continue taking medicine as per your doctors advise.
Usually eczema takes more time to resolve.
The redness needs attention.if you gets any discharge from the site stop using cream other wise you can continue using it until your next visit to dermatologist.
Have a nice day.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor